# SDR HNAA2021030100065

- Difficulty date: February 28, 2021
- Submitted: March 1, 2021
- Operation: Air carrier
- Aircraft: N644AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145204
- Aircraft time: 47,820 hours, 43,978 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Failed
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PDIS  644     21-51  2139501  28FEB21  TRI  ASSGN      #1 PACK FAIL WITH BURNING SMELL       MEL   28FEB21  10:56  TRI  C05904  21-13-1             1 AIR CON PACK ELECTRO/MECH N600-N649   SMOKE REPORT HAS BEEN FILLED OUT, SDR SUPPLEMENTAL INFO WILL FOLLOW, CURRENTLY ON THE MEL
